Journal of Differential Geometry

Symplectic Calabi-Yau manifolds, minimal surfaces and the hyperbolic geometry of the conifold

Joel Fine and Dmitri Panov

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 1 (2009), 155-205.

Dates
First available in Project Euclid: 12 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1242134371

Digital Object Identifier
doi:10.4310/jdg/1242134371

Mathematical Reviews number (MathSciNet)
MR2504773

Zentralblatt MATH identifier
1177.32014

Citation

Fine, Joel; Panov, Dmitri. Symplectic Calabi-Yau manifolds, minimal surfaces and the hyperbolic geometry of the conifold. J. Differential Geom. 82 (2009), no. 1, 155--205. doi:10.4310/jdg/1242134371. https://projecteuclid.org/euclid.jdg/1242134371


Export citation